# SDR DHL2004747002

- Difficulty date: January 23, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Connector
- Part number: BACC45FT14A7S
- Condition: Failed
- Location: Nr 3 Epr Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NR 3 EPR GAUGE FAILED TO COME UP WHEN POWER APPLIED. (TOGW 144900, IAS 20 KTS, OAT -16 C, 500 FT PA, AND BRAKE ENERGY ZONE NORMAL).  TRANSFERRED TO DMI LOG 15488 MEL REF 77-1-1.  PLACARDS INSTALLED.  REF. DMI 15488 - NR 3 EPR GAUGE FAILED TO COME UP WHEN POWER APPLIED.   TROUBLESHOT NR 3 ENGINE PER B-727 M/M 77-11-0. LEAK CHECK OF PT2/7 LINES OK. EVACUATED PT 2/7 LINES WITH NITROGEN. EVACUATED NOSE DOME. RANG WIRES & GROUNDS INDICATOR TO TRANSMITTER, CHECKED GOOD. RECOMMEND REPLACE CONNECTOR AT TRANSMITTER. DMI 15488 REMAINS.   REF. DMI 15488 - NR 3 EPR GAUGE FAILED TO COME UP WHEN POWER APPLIED.   REMOVED AND REPLACED CONNECTOR D840 AT NR 3 EPR TRANSMITTER PER B-727 W/D 77-13-01. RAN ENGINE AND OPS CHECKED GOO
